# SDR ASAA1149045

- Difficulty date: February 13, 2011
- Submitted: February 23, 2011
- Operation: Air carrier
- Aircraft: N797AS
- Make and model: Boeing 737490
- Aircraft serial: 28892
- Aircraft time: 41,492 hours, 22,802 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Fitting
- Part number: 695141112
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 500E WEB ATTACH CLIP IS CRACKED AT STR 26R.  REMOVED CRACKED CLIP FABRICATED AND INSTALLED REPLACEMENT PART IAW B737 400 SRM 51 40 05.
